# SDR UIEA2019040983830

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,822 hours, 20,475 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENGINE FIRE LP 2 MSG AFTER START OF ENGINE.( FOUND BROKEN WIRING ON #1 ENG FIRE LOOP TERMINAL BLOCK. REPAIRED BROKEN WIRING IAW SWPM 20-10-00 AND CHECK IAW AMM 26-11-01. OPS CHECK GOOD.  )
